MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; C SECTION PACK

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; C SECTION PACK
Catalog Number DYNJT3687
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the drape has not stuck to the patient and has made a mess all over the doctors and floor.The drape does not stick to the patient and we would like a different pack that works the way it is supposed to work.The drapes are supposed to stick to the patient and it is not sticking to the patient.The drape does not stick on the patient and doesn't serve its purpose.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
The drape has not stuck to the patient and has made a mess all over the doctors and floor.The drape does not stick to the patient and we would like a different pack that works the way it is supposed to work.The drapes are supposed to stick to the patient and it is not sticking to the patient.The drape does not stick on the patient and doesn't serve its purpose.

Brand Name
MEDLINE
Common Device Name
C SECTION PACK
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center 106
nuevo laredo 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25307168
Report Number1423395-2026-00190
Device Sequence Number15782765
Product Code OHM
UDI-Device Identifier10198459345913
UDI-Public10198459345913
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJT3687
Device Lot Number25LBS211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown